|High SGPT and SGOT while taking Pegasys
Jun 12, 2009
Why should i have high ALT (302) and high SGOT (185) after my 4th shot of Pegasys 180? I did the test of HBS Ag before treatment and it was 15,700 and after the 4th shot it dropped down to 4,960! I asked my doctor and he said that this is a good indicator that your treatment is working, is this true? What about if my ALT kept rising? Will it have bad affect on my liver?
| Response from Dr. McGovern
It is very possible that the interferon shots are causing your immune system to fight the hepatitis virus that is in your liver.
That said, I would want you to have careful close monitoring to be certain that these blood tests don't continue to rise.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Penis Discharge After Anal Sex Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.